Ahmadi Darani, Mohammadreza, Nasiri, Mitra. (1392). A fractional type of the Chebyshev polynomials for approximation of solution of linear fractional differential equations. نشریه جغرافیا و برنامه ریزی, 1(2), 96-107.
Mohammadreza Ahmadi Darani; Mitra Nasiri. "A fractional type of the Chebyshev polynomials for approximation of solution of linear fractional differential equations". نشریه جغرافیا و برنامه ریزی, 1, 2, 1392, 96-107.
Ahmadi Darani, Mohammadreza, Nasiri, Mitra. (1392). 'A fractional type of the Chebyshev polynomials for approximation of solution of linear fractional differential equations', نشریه جغرافیا و برنامه ریزی, 1(2), pp. 96-107.
Ahmadi Darani, Mohammadreza, Nasiri, Mitra. A fractional type of the Chebyshev polynomials for approximation of solution of linear fractional differential equations. نشریه جغرافیا و برنامه ریزی, 1392; 1(2): 96-107.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.